# SDR CALA2018120702526

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: D5348019320401
- Condition: Gouged
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE TAIL SECTION FR69 RH, FWD OF ACCESS 312AR HAS GOUGE S AT FASTENERS HOLES (Y267) (A3NB-53-4-6229) PER HAECO LCQ REF. NO. 9296354. GENERATED BY V894372. AFT FUSELAGE FR69 RH FABRICATED AND INSTALLED EXTERNAL DOUBLER R EPAIR IAW A320 SRM 53-41-11-300-004. WORK ACCOMPLISHED BY V06168 8 INSP BY LC-90
